Alert archive / Alabama / Flood Watches in 2022

Flood Watch 2, NWS Mobile, AL

August 24, 20229 counties in Alabama; 5 counties in Mississippi; Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this flood watch at Aug 24, 2022, 2:50 AM CDT for 9 counties in Alabama; 5 counties in Mississippi; Escambia County, Santa Rosa County, Florida. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Aug 24, 2022, 2:50 AM CDT (07:50 UTC)
Expired
Aug 25, 2022, 7:00 PM CDT
In force
40 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Baldwin County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 66 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 7.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2022-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 354 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2022-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
354 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

256 
WGUS64 KMOB 240750
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
Issued by National Weather Service New Orleans LA
250 AM CDT Wed Aug 24 2022

ALZ051-MSZ067-075-241600-
/O.NEW.KMOB.FA.A.0002.220824T0750Z-220825T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Wayne-Perry-
Including the cities of Beaumont, Butler, Lisman, Richton, New 
Augusta, Waynesboro, and Silas
250 AM CDT Wed Aug 24 2022

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

* WHAT...Flooding caused by excessive rainfall is possible.

* WHERE...Portions of southwest Alabama and southeast Mississippi, 
  including the following counties, in southwest Alabama, Choctaw. 
  In southeast Mississippi, Perry and Wayne.

* WHEN...Through this evening.

* IMPACTS...Excessive runoff may result in flooding of rivers, 
  creeks, streams, and other low-lying and flood-prone locations.

* ADDITIONAL DETAILS...
  - Additional rounds of locally heavy rain is expected across
    the region today. A very moist airmass is in place and with
    slow storm motion expected and storms likely training over
    the same area another 2 to 4 inches of rain will be possible.
    With the already saturated soils this could quickly lad to
    runoff and flash flooding of low lying and poorly draining
    areas.
  - http://www.weather.gov/safety/flood

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

CAB
6 follow-up statements
096 
WGUS64 KMOB 241623
FFAMOB

Flood Watch
National Weather Service Mobile AL
1123 AM CDT Wed Aug 24 2022

ALZ051-MSZ067-075-250000-
/O.CON.KMOB.FA.A.0002.000000T0000Z-220825T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Wayne-Perry-
Including the cities of Waynesboro, Beaumont, Lisman, New Augusta, 
Richton, Butler, and Silas
1123 AM CDT Wed Aug 24 2022

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The Flood Watch continues for

* Portions of southwest Alabama and southeast Mississippi, including 
  the following areas, in southwest Alabama, Choctaw. In southeast 
  Mississippi, Perry and Wayne.

* Until 7 PM CDT this evening.

* Additional rounds of locally heavy rain are expected across the 
  region today. A very moist airmass is in place and with slow storm 
  motion expected and storms likely training over the same area 
  another 2 to 4 inches of rain will be possible. With the already 
  saturated soils this could quickly lead to runoff and flash 
  flooding of low lying and poorly draining areas.

* Excessive runoff may result in flooding of rivers, creeks, 
  streams, and other low-lying and flood-prone locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$
267 
WGUS64 KMOB 241944
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Mobile AL
244 PM CDT Wed Aug 24 2022

ALZ052>056-059-261>266-FLZ201>203-MSZ076-078-079-250345-
/O.EXB.KMOB.FA.A.0002.000000T0000Z-220826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia-Mobile Inland-
Baldwin Inland-Mobile Central-Baldwin Central-Mobile Coastal-Baldwin
Coastal-Escambia Inland-Escambia Coastal-Santa Rosa Inland-Greene-
Stone-George-
Including the cities of Molino, Perdido Bay, Gulf Shores, Wiggins, 
Spanish Fort, Walnut Hill, Pine Hill, Daphne, Fort Morgan, 
Pensacola, McLain, Mobile, Citronelle, Evergreen, Monroeville, 
Prichard, Millry, Dauphin Island, Homewood, Stockton, Century, 
Orange Beach, Grove Hill, Saraland, Fort Pickens, Lucedale, Bayou La 
Batre, Foley, Grand Bay, Bay Minette, Pensacola Beach, Camden, Jay, 
Chatom, Ensley, Leakesville, Atmore, Thomasville, Theodore, Brewton, 
Flomaton, Milton, Fairhope, Beulah, and Jackson
244 PM CDT Wed Aug 24 2022

...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...

The National Weather Service in Mobile has expanded the

* Flood Watch to include portions of Alabama, northwest Florida and 
  southeast Mississippi, including the following areas, in Alabama, 
  Baldwin Central, Baldwin Coastal, Baldwin Inland, Clarke, Conecuh, 
  Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, 
  Washington and Wilcox. In northwest Florida, Escambia Coastal, 
  Escambia Inland and Santa Rosa Inland. In southeast Mississippi, 
  George, Greene and Stone.

* Through Thursday evening.

* Additional rounds of locally heavy rain are expected across the   
  region through Thursday. A very moist airmass is in place and with 
  slow storm motions expected and storms likely training over the 
  same area
  another 3 to 5 inches of rain will be possible. With the already 
  saturated soils this could quickly lead to runoff and flash 
  flooding of low lying and poorly draining areas.

* Excessive runoff may result in flooding of rivers, creeks, 
  streams, and other low-lying and flood-prone locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

ALZ051-MSZ067-075-250345-
/O.EXT.KMOB.FA.A.0002.000000T0000Z-220826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Wayne-Perry-
Including the cities of Waynesboro, Beaumont, Lisman, New Augusta, 
Richton, Butler, and Silas
244 PM CDT Wed Aug 24 2022

...FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY EVENING...

The Flood Watch is now in effect for

* Portions of southwest Alabama and southeast Mississippi, including 
  the following areas, in southwest Alabama, Choctaw. In southeast 
  Mississippi, Perry and Wayne.

* Through Thursday evening.

* Additional rounds of locally heavy rain are expected across the 
  region through Thursday. A very moist airmass is in place and with 
  slow storm motions expected and storms likely training over the 
  same area another 3 to 5 inches of rain will be possible. With the 
  already saturated soils this could quickly lead to runoff and 
  flash flooding of low lying and poorly draining areas.

* Excessive runoff may result in flooding of rivers, creeks, 
  streams, and other low-lying and flood-prone locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$
351 
WGUS64 KMOB 250232
FFAMOB

Flood Watch
National Weather Service Mobile AL
932 PM CDT Wed Aug 24 2022

ALZ051>056-059-261>266-FLZ201>203-MSZ067-075-076-078-079-251045-
/O.CON.KMOB.FA.A.0002.000000T0000Z-220826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia-Mobile
Inland-Baldwin Inland-Mobile Central-Baldwin Central-Mobile Coastal-
Baldwin Coastal-Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Wayne-Perry-Greene-Stone-George-
Including the cities of Monroeville, Dauphin Island, Walnut Hill, 
Lisman, McLain, Fort Pickens, Beaumont, Daphne, Pensacola Beach, 
Richton, Camden, Millry, Grove Hill, Theodore, Lucedale, Jackson, 
Grand Bay, Stockton, Butler, Evergreen, Waynesboro, Atmore, 
Fairhope, Orange Beach, Century, Molino, New Augusta, Brewton, 
Milton, Wiggins, Spanish Fort, Saraland, Pine Hill, Homewood, 
Prichard, Citronelle, Beulah, Pensacola, Fort Morgan, Jay, Silas, 
Ensley, Leakesville, Chatom, Thomasville, Foley, Bay Minette, 
Perdido Bay, Flomaton, Mobile, Bayou La Batre, and Gulf Shores
932 PM CDT Wed Aug 24 2022

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING...

The Flood Watch continues for

* Portions of Alabama, northwest Florida and southeast Mississippi, 
  including the following areas, in Alabama, Baldwin Central, 
  Baldwin Coastal, Baldwin Inland, Choctaw, Clarke, Conecuh, 
  Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, 
  Washington and Wilcox. In northwest Florida, Escambia Coastal, 
  Escambia Inland and Santa Rosa Inland. In southeast Mississippi, 
  George, Greene, Perry, Stone and Wayne.

* Through Thursday evening.

* Additional rounds of locally heavy rain are expected across the 
  region through Thursday. A very moist airmass is in place and with 
  slow storm motions expected and storms likely training over the 
  same area another 3 to 5 inches of rain will be possible. With the 
  already saturated soils this could quickly lead to runoff and 
  flash flooding of low lying and poorly draining areas.

* Excessive runoff may result in flooding of rivers, creeks, 
  streams, and other low-lying and flood-prone locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Black
169 
WGUS64 KMOB 251045
FFAMOB

Flood Watch
National Weather Service Mobile AL
545 AM CDT Thu Aug 25 2022

ALZ051>056-059-261>266-FLZ201>203-MSZ067-075-076-078-079-251845-
/O.CON.KMOB.FA.A.0002.000000T0000Z-220826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia-Mobile
Inland-Baldwin Inland-Mobile Central-Baldwin Central-Mobile Coastal-
Baldwin Coastal-Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Wayne-Perry-Greene-Stone-George-
Including the cities of Jackson, Silas, Lisman, Butler, Grand Bay, 
Waynesboro, Wiggins, Stockton, Gulf Shores, Bayou La Batre, Camden, 
Grove Hill, Prichard, Theodore, Bay Minette, Fort Pickens, 
Monroeville, Molino, Ensley, McLain, Lucedale, Foley, Brewton, 
Mobile, Beulah, Walnut Hill, Milton, Homewood, Beaumont, 
Thomasville, Orange Beach, Richton, Perdido Bay, Pensacola, Jay, New 
Augusta, Fort Morgan, Fairhope, Atmore, Flomaton, Citronelle, 
Dauphin Island, Century, Pensacola Beach, Evergreen, Leakesville, 
Chatom, Pine Hill, Millry, Spanish Fort, Saraland, and Daphne
545 AM CDT Thu Aug 25 2022

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* Portions of Alabama, northwest Florida and southeast Mississippi, 
  including the following areas, in Alabama, Baldwin Central, 
  Baldwin Coastal, Baldwin Inland, Choctaw, Clarke, Conecuh, 
  Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, 
  Washington and Wilcox. In northwest Florida, Escambia Coastal, 
  Escambia Inland and Santa Rosa Inland. In southeast Mississippi, 
  George, Greene, Perry, Stone and Wayne.

* Through this evening.

* Additional rounds of locally heavy rain are expected across the 
  region today. A very moist airmass is in place and with slow storm 
  motions expected and storms likely training over the same area 
  another 3 to 5 inches of rain will be possible. With the already 
  saturated soils this could quickly lead to runoff and flash 
  flooding of low lying and poorly draining areas.

* Excessive runoff may result in flooding of rivers, creeks, 
  streams, and other low-lying and flood-prone locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

JP
950 
WGUS64 KMOB 251806
FFAMOB

Flood Watch
National Weather Service Mobile AL
106 PM CDT Thu Aug 25 2022

ALZ051>056-059-261>266-FLZ201>203-MSZ067-075-076-078-079-260000-
/O.CON.KMOB.FA.A.0002.000000T0000Z-220826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia-Mobile
Inland-Baldwin Inland-Mobile Central-Baldwin Central-Mobile Coastal-
Baldwin Coastal-Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Wayne-Perry-Greene-Stone-George-
Including the cities of Fort Pickens, Jackson, Dauphin Island, Grand 
Bay, Mobile, Camden, Richton, Lisman, Theodore, Thomasville, Perdido 
Bay, Pensacola, Saraland, Fairhope, Orange Beach, Citronelle, 
Milton, Bay Minette, Pensacola Beach, Stockton, Prichard, Jay, 
Century, Homewood, Foley, Grove Hill, Brewton, Monroeville, 
Flomaton, Pine Hill, Gulf Shores, McLain, Silas, Waynesboro, Chatom, 
Wiggins, Spanish Fort, Atmore, Molino, Daphne, Evergreen, Fort 
Morgan, Walnut Hill, Beaumont, Beulah, New Augusta, Lucedale, 
Leakesville, Bayou La Batre, Ensley, Millry, and Butler
106 PM CDT Thu Aug 25 2022

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

The Flood Watch continues for

* Portions of Alabama, northwest Florida and southeast Mississippi, 
  including the following areas, in Alabama, Baldwin Central, 
  Baldwin Coastal, Baldwin Inland, Choctaw, Clarke, Conecuh, 
  Escambia, Mobile Central, Mobile Coastal, Mobile Inland, Monroe, 
  Washington and Wilcox. In northwest Florida, Escambia Coastal, 
  Escambia Inland and Santa Rosa Inland. In southeast Mississippi, 
  George, Greene, Perry, Stone and Wayne.

* Until 7 PM CDT this evening.

* Additional rounds of locally heavy rain are expected across the 
  region today. A very moist airmass is in place and with slow storm 
  motions expected and storms likely training over the same area 
  another 3 to 5 inches of rain will be possible. With the already 
  saturated soils this could quickly lead to runoff and flash 
  flooding of low lying and poorly draining areas.

* Excessive runoff may result in flooding of rivers, creeks, 
  streams, and other low-lying and flood-prone locations.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$
015 
WGUS64 KMOB 260000
FFAMOB

Flood Watch
National Weather Service Mobile AL
700 PM CDT Thu Aug 25 2022

ALZ051>056-059-261>266-FLZ201>203-MSZ067-075-076-078-079-260100-
/O.EXP.KMOB.FA.A.0002.000000T0000Z-220826T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Escambia-Mobile
Inland-Baldwin Inland-Mobile Central-Baldwin Central-Mobile Coastal-
Baldwin Coastal-Escambia Inland-Escambia Coastal-Santa Rosa Inland-
Wayne-Perry-Greene-Stone-George-
Including the cities of Jackson, Perdido Bay, Citronelle, Chatom, 
Leakesville, Gulf Shores, Dauphin Island, Daphne, Ensley, Theodore, 
Fairhope, Camden, Century, Grove Hill, Pensacola, Lucedale, 
Homewood, Pine Hill, Prichard, Bayou La Batre, Orange Beach, Jay, 
Wiggins, Flomaton, Molino, McLain, Beulah, Atmore, Stockton, Mobile, 
Beaumont, Fort Pickens, Pensacola Beach, Millry, Spanish Fort, New 
Augusta, Richton, Grand Bay, Fort Morgan, Milton, Silas, Evergreen, 
Butler, Thomasville, Brewton, Monroeville, Foley, Walnut Hill, 
Waynesboro, Bay Minette, Saraland, and Lisman
700 PM CDT Thu Aug 25 2022

...FLOOD WATCH HAS EXPIRED...

The Flood Watch for portions of Alabama, northwest Florida and 
southeast Mississippi, including the following areas, in Alabama, 
Baldwin Central, Baldwin Coastal, Baldwin Inland, Choctaw, Clarke, 
Conecuh, Escambia, Mobile Central, Mobile Coastal, Mobile Inland, 
Monroe, Washington and Wilcox. In northwest Florida, Escambia 
Coastal, Escambia Inland and Santa Rosa Inland. In southeast 
Mississippi, George, Greene, Perry, Stone and Wayne has expired.

The overall flash flood threat has diminished and thus the watch 
will be allowed to expire. Continued flooding will be possible this 
evening as water drains from earlier rainfall. Please continue to 
heed any additional information from local officials. While more 
rain is expected Tomorrow with areas susceptible to flooding, 
confidence in area and potential for flash flooding is too low at 
this time to warrant a watch. However, any heavier rains Tomorrow 
could continue lead to localized flash flooding and if confidence 
increases a new watch may be needed.

$$

Black

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flood watch went out at Aug 23, 11:29 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Aug 23, 11:29 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1129 PM CDT Tue Aug 23 2022

.AVIATION...
06Z issuance...Mostly MVFR to VFR conditions across the area as
light to occasionally moderate rain moves east of I-65 and
eventually east of the area over the next few hours. Some IFR
ceilings will likely develop across southeastern Mississippi and
into interior southwestern Alabama overnight and obs across
Mississippi show this area of lower stratus has already begun to
settle in. Winds will be light out of the east to southeast
throughout the period. By the morning, showers and storms will
quickly develop across the area and overspread with MVFR ceilings
and visbys. Some temporary reductions in visbys and ceilings will
be possible during the mid-afternoon as some heavier thunderstorms
will be possible. BB/03

&&

.PREV DISCUSSION... /issued 1024 PM CDT Tue Aug 23 2022/

NEAR TERM /Now Through Thursday/...Our latest official
observation by stepping outside the office tells us that it is
indeed raining and an obvious forecast is well obvious. We are
expecting it to continue raining at least for the next couple of
hours across the area and potentially into the morning hours so
pack the umbrellas.

Current radar has a rather large shield of light to moderate rain
across the entire area with embedded areas of heavier rain. This
complex of rain is currently associated with a subtle trough
centered over the Louisiana/Mississippi border embedded within
deeper southwesterly flow aloft. This wave is expected to slowly
continue eastward throughout the night. We are currently nestled
within the best area for vertical lift ahead of this feature, but
as the night progresses the bulk of the lift will move eastward
out of our area. Closer to the surface, a weak area of low
pressure at 700 to 850 mb (just above the surface) was centered
over northerly Louisiana and was expected to meander there for
the foreseeable future. With us remaining on the eastern side of
the low will keep low level flow out of the south pumping in deep
rich tropical moisture into the area. Precipitable water levels
(PWATS) based off of the 00 UTC balloon launch out of Slidell
were as high as 2.48 inches which is above the 90th percentile of
historical PWATs for today which means its a wee bit soggy outside
even when its not raining. Given the bulk of the lift will be
moving out of the area over the next couple of hours we do expect
to see a down trend in rain and storms across the area later
tonight but this is only temporary.

Luckily we did not see much in the way of flooding out of this
round and more of a steady ground soaking rain (not that we really
needed this but we got it anyways). Some scattered shower and
isolated heavier storms may still persist into the morning even in
the wake of the upper system given the high moisture content and
overall weak lift still lingering across the area. The next round
of rain really doesn't arrive until tomorrow mid-morning and into
tomorrow afternoon as the next system in the never ending mardi
gras parade of troughs keeps rolling on through bringing another
round of heavy rainfall. We will have more on that at a later
issuance once we short out that part of the forecast. BB/03

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 10:38 AM CDTFlash Flood WarningMOBChoctaw6 hr
Aug 24, 11:59 AM CDTAreal Flood AdvisoryMOBChoctaw, Clarke3 hr
Aug 24, 12:36 PM CDTSpecial Marine WarningMOB84 min
Aug 24, 12:40 PM CDTSpecial Weather StatementMOBMobile50 min
Aug 24, 12:46 PM CDTFlash Flood WarningMOBClarke, Wilcox6 hr
Aug 24, 1:26 PM CDTAreal Flood AdvisoryMOBChoctaw, Clarke, Washington3 hr
Aug 24, 1:35 PM CDTSpecial Weather StatementMOBWashington40 min
Aug 24, 1:46 PM CDTSpecial Marine WarningMOB59 min
Aug 24, 1:47 PM CDTFlash Flood WarningMOBClarke, Washington5 hr
Aug 24, 1:52 PM CDTSpecial Marine WarningMOB68 min
Aug 24, 2:02 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 24, 2:13 PM CDTFlash Flood WarningMOBChoctaw, Clarke, Monroe, Washington, Wilcox6 hr
Aug 24, 2:24 PM CDTAreal Flood AdvisoryMOBBaldwin, Mobile3 hr
Aug 24, 2:32 PM CDTSpecial Weather StatementMOBMobile43 min
Aug 24, 2:56 PM CDTSpecial Weather StatementMOBMonroe49 min
Aug 24, 3:07 PM CDTFlash Flood WarningMOBBaldwin, Mobile3 hr
Aug 24, 3:21 PM CDTSpecial Marine WarningMOB84 min
Aug 24, 3:26 PM CDTAreal Flood AdvisoryMOBClarke, Conecuh, Escambia, Monroe3 hr
Aug 24, 4:21 PM CDTFlash Flood WarningMOBConecuh, Monroe, Wilcox4 hr
Aug 24, 4:39 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Aug 24, 4:46 PM CDTSpecial Marine WarningMOB119 min
Aug 24, 5:28 PM CDTAreal Flood WarningMOBChoctaw3 hr
Aug 24, 6:05 PM CDTSpecial Marine WarningMOB115 min
Aug 24, 6:59 PM CDTSpecial Marine WarningMOB2 hr
Aug 23, 8:02 PM CDTAreal Flood AdvisoryMOBPerry88 min
Aug 23, 9:03 PM CDTAreal Flood AdvisoryMOBGreene40 min
Aug 23, 11:39 PM CDTRiver Flood WarningMOBGeorge, Greene, Perry9 days
Aug 24, 10:03 AM CDTRiver Flood WarningMOBGeorge, Greene, Wayne10 days
Aug 24, 10:09 AM CDTRiver Flood WarningMOBGeorge, Greene, Jackson21 days
Aug 24, 12:15 PM CDTAreal Flood AdvisoryMOBGeorge, Stone3 hr
Aug 24, 1:00 PM CDTFlash Flood WarningMOBGeorge, Stone6 hr
Aug 24, 2:04 PM CDTFlash Flood WarningMOBStone5 hr
Aug 23, 9:41 PM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa109 min
Aug 24, 3:35 PM CDTAreal Flood AdvisoryMOBEscambia3 hr

Nearby

Flood Watches in Alabama, 2022Flood Watches in Mississippi, 2022Flood Watches in Florida, 2022Every flood watch in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.